On generalized derivations of partially ordered sets. (English) Zbl 1469.06002

Summary: Let \(P\) be a poset and \(d\) be a derivation on \(P\). In this research, the notion of generalized \(d\)-derivation on partially ordered sets is presented and studied. Several characterization theorems on generalized \(d\)-derivations are introduced. The properties of the fixed points based on the generalized \(d\)-derivations are examined. The properties of ideals and operations related with generalized \(d\)-derivations are studied.


06A06 Partial orders, general
06A11 Algebraic aspects of posets
Full Text: DOI


[1] N. O. Alshehri: Generalized derivations of lattices. Int. J. Contemp. Math. Sciences 5 (13) (2010) 629-640. · Zbl 1207.06003
[2] Y. Ceven, M. A. Ozturk: On f-derivations of lattices. Bull. Korean Math. Soc. 45 (4) (2008) 701-707. · Zbl 1167.06004
[3] I. Chajda, J. Rachůnek: Forbidden configurations for distributive and modular ordered sets. Order 5 (1989) 407-423. · Zbl 0674.06003
[4] G. Gierz, K.H. Hofmann, K. Keimel, J.D. Lawson, M. Mislove, D.S. Scott: Continuous Lattices and Domains. Cambridge University Press (2003). · Zbl 1088.06001
[5] Ö. Gölbasi: Notes on prime near-rings with generalized derivation. Southeast Asian Bull. Math. 30 (2006) 49-54. · Zbl 1117.16033
[6] B. Hvala: Generalized derivations in rings. Comm. Alg. 26 (1998) 1147-1166. · Zbl 0899.16018
[7] J. Larmerová, J. Rachůnek: Translations of distributive and modular ordered sets. Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math. 27 (1988) 13-23. · Zbl 0693.06003
[8] M. A. Ozturk, H. Yazarli, K. H. Kim: Permuting tri-derivations in lattices. Quaest. Math. 32 (3) (2009) 415-425. · Zbl 1184.06003
[9] J. Rachůnek: Translations des ensembles ordonnés. Math. Slovaca. 31 (1981) 337-340. · Zbl 0472.06002
[10] G. Szasz: Derivations of lattices. Acta Sci. Math. (Szeged) 37 (1975) 149-154. · Zbl 0284.06001
[11] Z. Ullah, I. Javaid, M.A. Chaudhary: On generalized tripel derivations on lattices. Ars Combinatoria 113 (2014) 463-471. · Zbl 1313.06008
[12] X.L. Xin, T.Y. Li, J.H. Lu: On derivations of lattices. Inform. Sci. 178 (2008) 307-316. · Zbl 1130.06002
[13] H. Zhang, Q. Li: On derivations of partially ordered sets. Math. Slovaca 67 (1) (2017) 17-22. · Zbl 1399.06003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.